Illinois Journal of Mathematics

Local time as a derivative of occupation

Richard J. Griego

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 11, Issue 1 (1967), 54-63.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054783

Digital Object Identifier
doi:10.1215/ijm/1256054783

Mathematical Reviews number (MathSciNet)
MR0205324

Zentralblatt MATH identifier
0178.20401

Subjects
Primary: 60.60

Citation

Griego, Richard J. Local time as a derivative of occupation. Illinois J. Math. 11 (1967), no. 1, 54--63. doi:10.1215/ijm/1256054783. https://projecteuclid.org/euclid.ijm/1256054783


Export citation